advertisement
Question
Posted by: natalie | 2010/11/01

unbalanced hormones

Hi,

I''m 28, i was on the pill for 9 years and stopped 2yrs ago bcos it just made me so sick.

I then developed cysts on my ovaries and my gynae said i had to go back onto the pill to disolve the cysts. I went onto the patch instead, and it had different side effects to the pill, it gave me terrible migranes and muscle cramps all over my body. The cysts disolved and after being on the patch for 8 months, i''ve stopped it bcos i can''t bear the side effects anymore.

my gynae said my cysts are bcos my hormones are unbalsnced. i also get irregular periods and pms.

What else can be given to balance my hormones? i don''t think the pill is an option for me.

Cysts seem to be caused by too much estrogen, how can i increase my progestreren?

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have PCOS, then the only treatment is the Pill. It is not true that cysts are caused by too much oestrogen. Your best bet would be to find a pill that suits you. there are many new ones on the market.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/02

If you have PCOS, then the only treatment is the Pill. It is not true that cysts are caused by too much oestrogen. Your best bet would be to find a pill that suits you. there are many new ones on the market.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement